# SDR 06FDEA03525

- Difficulty date: October 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, RT WING INBD FLAP UNDERSIDE AT STA XIFM 265.49 LOWER   SECTION AS MARKED (FLAP ASSY P/N NRC6055-508), SNRM N01434: REPAIRED AS PER SRM 57-10-00 FIG2 VOL1 (MAJOR REPAIR).
